# SDR USAA2012052200006

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 22,123 hours, 9,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: FE240222
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - OUT OF ADJUSTMENT DIMENSION "A" BETWEEN STRIKE LEVER AND FINGER AT DOOR 831.  ADJUSTED STRIKE LEVER AND FINGER AT DOOR 831 IAW A319 AMM 52-11-14-820-002-A ITEM 4A.
